# SDR CA141126002

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 34,390 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 31020224
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE P-44016 WAS BROUGHT INTO THE TURBINE SHOP FOR ROUTINE OVERHAUL AND WHEN THE ENGINE WAS TAKEN APART THE COMPRESSOR HOUSING WAS DAMAGED IN THE AREA WERE THE NR 2 IMPELLER SITS AND RIDES IN. THIS AREA HAS A SPRAY METAL REPAIR THAT IS DONE TO BUILD UP THE AREA THAT SEATS THE NR 2 IMPELLER WHEN GROUND IN.
